Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Corrigenda: “An explicit inversion formula for the inverse Jacobian elliptic functions” (Math. Comp. 26 (1972), 965-967)
HTML articles powered by AMS MathViewer

by Henry E. Fettis PDF
Math. Comp. 27 (1973), 683 Request permission
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D20
  • Retrieve articles in all journals with MSC: 65D20
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Math. Comp. 27 (1973), 683
  • MSC: Primary 65D20
  • DOI: https://doi.org/10.1090/S0025-5718-1973-0329202-1
  • MathSciNet review: 0329202